# SDR 99ZZZX3408

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27CY
- Make and model: Piper PA-23-250
- Aircraft serial: 277654118
- System (JASC): 2740 · Stabilizer Control System
- Part: Tube
- Part number: 15658029
- Condition: Cracked
- Location: Lt Stabilizer
- Component: 1563830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 78-02-03, FOUND LEFT TUBE AND WT ASSY CRACKED THROUGH APPROXIMATELY 1.50 INCHES FORWARD OF TUBE ATTACHMENT PLATE.  SUBMITTER STATED THIS IS THE FOURTH ONE IN PAST YEAR, ALL WERE MODIFIED PER SB 540A.
